# SDR 05FDEA00353

- Difficulty date: March 3, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727-200
- Aircraft serial: 21463
- Aircraft time: 41,264 hours, 26,276 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPOTS UNDER FLOORBEAM LOWER SURFACE AT BS 1130 LBL 43 TO RBL 52, WL 200 IN AFT CARGO BAY. FLOOR BEAM WILL BE REPLACED ON N01035, INTERIOR 5081 AT BS 1130, LBL 65 TO RBL 65 LOWER CHORD.
